Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have dark red palate, nose feels blocked, left ear goes off. What could be happening?

I have a rather dark red palate and although it looks red, it's not sore in any way. At the same time as this, I've noticed that my breathing has changed both in my mouth and through my nose. Sometimes my nose feels blocked and I feel as if I cannot get my breathe. It's as if both my throat and my nose and wheezing? And I don't know it that sounds odd? One last thing, I've noticed that sometimes my left ear just completely goes off and starts buzzing, before eventually coming back. Thank you if you can help in any way.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
POST NASAL DRIP OF SINUSES CAUSING SYMPTOMPS
TAKE CEFIXIME 200 MG BD FOR 5 DAYS

TAKE FEXOFENADINE 120 MG BD
LIQUID ANTACID 2 TSF TDS
SYP TOSSEX 1 TSF BD
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD
2 DROPS OF SEA WATER EACH NOSTRIL AT NIGHT
STOP ANTIBIOTIC AFTER 5 DAYS AND CONTINUE ANTIALLERGICS FOR 2 WEEK
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor